CSpace

Browse/Search Results:  1-10 of 287 Help

Selected(0)Clear Items/Page:    Sort:
Algorithms for computing greatest common divisors of parametric multivariate polynomials 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2021, 卷号: 102, 页码: 3-20
Authors:  Kapur, Deepak;  Lu, Dong;  Monagan, Michael;  Sun, Yao;  Wang, Dingkang
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Parametric multivariate polynomials  Gcd system  Minimal comprehensive Grobner system  Ideal intersection  Ideal quotient  
A new deflation method for verifying the isolated singular zeros of polynomial systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 376, 页码: 21
Authors:  Cheng, Jin-San;  Dou, Xiaojie;  Wen, Junyi
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Polynomial system  Deflation method  Isolated singular zero  Interval verification  
Ornstein-Uhlenbeck processes with singular drifts: integral estimates and Girsanov densities 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2020, 页码: 31
Authors:  Gordina, Maria;  Roeckner, Michael;  Teplyaev, Alexander
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Ornstein-Uhlenbeck process  Singular perturbation  Nonlinear infinite-dimensional stochastic differential equations  Non-Lipschitz monotone coefficients  Girsanov theorem  
On stiff problems via Dirichlet forms 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 3, 页码: 2051-2080
Authors:  Li, Liping;  Sun, Wenjie
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Stiff problems  Phase transitions  Dirichlet forms  Mosco convergences  Snapping out Markov processes  
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
Asymptotic behavior at the isolated singularities of solutions of some equations on singular manifolds with conical metrics 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 35
Authors:  Guo, Zongming;  Li, Jiayu;  Wan, Fangshu
Favorite  |  View/Download:7/0  |  Submit date:2020/09/23
Semilinear elliptic equation  asymptotic behavior  conical metric  isolated singularity  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
AN ALTERNATING MINIMIZATION METHOD FOR MATRIX COMPLETION PROBLEMS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2020, 卷号: 13, 期号: 6, 页码: 1757-1772
Authors:  Shen, Yuan;  Liu, Xin
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Matrix completion  symmetric low rank product minimization  singular value decomposition  alternating minimization  
Siu's lemma, optimal L-2 extension and applications to twisted pluricanonical sheaves 期刊论文
MATHEMATISCHE ANNALEN, 2020, 卷号: 377, 期号: 1-2, 页码: 675-722
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
Approximate Controllability and Approximate Observability of Singular Distributed Parameter Systems 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 5, 页码: 2294-2299
Authors:  Ge, Zhaoqiang;  Ge, Xiaochi;  Zhang, Jifeng
Favorite  |  View/Download:5/0  |  Submit date:2020/06/30
Controllability  Distributed parameter systems  Observability  Germanium  Space heating  Mathematical model  Hilbert space  Approximate controllability  approximate observability  distributional solution  singular distributed parameter systems